# SDR AALA20150126003

- Difficulty date: January 25, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 43,287 hours, 17,951 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB AT APPROX FL290, RECEIVED A FWD ENTRY DOOR CAUTION & NOTED A CABIN CLIMB OF 300 - 700 FEET PER MINUTE.  STARTED A DESCENT & BY FLIGHT 240, ENTRY DOOR LIGHT EXTINGUISHED & CABIN STABILIZED.  FLIGHT ATTENDANT NOTICED FWD ENTRY DOOR HANDLE MOVED AFTER LANDING.  ACCOMPLISHED CABIN PRESSURIZATION CHECK IAW AMM 21-00-05.  DOOR SEAL INSPECTION IAW AMM 52-09-00.  PERFORMED FWD DOOR SYS TEST IAW AMM 52-11-00 WITH NO DEFECTS NOTED.
